Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 97, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Sep 14, 2012, 7:23 PM EDT for Franklin County, St. Lawrence County, New York. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2012, 7:23 PM EDT (23:23 UTC)
- Expired
- Sep 14, 2012, 8:02 PM EDT
- In force
- 39 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Franklin County, NY, St. Lawrence County, NY
The radar
The Burlington radar (KCXX), 113 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 7:30 PM EDT | TSTM WND DMG | 1 Nnw Whippleville, NY | TREES DOWN ON COUNTY ROUTE 25 FROM MALONE TO WHIPPLEVILLE |
| Sep 14, 7:32 PM EDT | TSTM WND DMG | Malone, NY | TREES DOWN IN TOWN |
| Sep 14, 7:32 PM EDT | HAIL 0.75 | Malone, NY | DIME-SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.4 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845
WUUS51 KBTV 142323
SVRBTV
NYC033-089-150015-
/O.NEW.KBTV.SV.W.0097.120914T2323Z-120915T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
723 PM EDT FRI SEP 14 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FRANKLIN COUNTY IN NORTHERN NEW YORK...
NORTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
* UNTIL 815 PM EDT.
* AT 718 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THE STORM WAS NEAR BRUSHTON...MOVING NORTHEAST AT
35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
NORTH BANGOR...FORT COVINGTON...CONSTABLE...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4499 7404 4467 7445 4481 7475 4488 7471
4493 7471 4501 7469
TIME...MOT...LOC 2323Z 230DEG 32KT 4487 7449
$$
BANACOS1 follow-up statement
676
WWUS51 KBTV 150002
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
802 PM EDT FRI SEP 14 2012
NYC033-089-150012-
/O.CAN.KBTV.SV.W.0097.000000T0000Z-120915T0015Z/
FRANKLIN NY-ST. LAWRENCE NY-
802 PM EDT FRI SEP 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. LAWRENCE AND
NORTHWESTERN FRANKLIN COUNTIES IN NORTHERN NEW YORK IS CANCELLED...
THE SEVERE WEATHER HAS MOVED OUT OF THE AREA. THEREFORE THE NATIONAL
WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM WARNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4499 7404 4467 7445 4481 7475 4488 7471
4493 7471 4501 7469
TIME...MOT...LOC 0002Z 230DEG 32KT 4509 7411
$$
BANACOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 4:33 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Sep 14, 4:33 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 433 PM EDT FRI SEP 14 2012 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE NORTH COUNTRY OVERNIGHT BRINGING A CHANCE OF SHOWERS TO THE REGION. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION ON SATURDAY AND WILL REMAIN THROUGH MONDAY. A LOW PRESSURE AREA MOVING INTO THE REGION ON TUESDAY WILL BRING SOME HEAVY RAIN TO THE NORTH COUNTRY TUESDAY AND TUESDAY NIGHT. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 433 PM EDT FRIDAY...A COLD FRONT WILL COME THROUGH THE REGION OVERNIGHT. MOST OF THE RAIN SHOWER ACTIVITY IS BEHIND THE COLD FRONT. THERE COULD BE SOME SCATTERED RAIN SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT ACROSS NORTHERN NEW YORK AND NORTHWEST VERMONT AS THERE IS SOME MARGINAL INSTABILITY ACROSS THE REGION. EXPECTING ANY THUNDERSTORM ACTIVITY WILL DIMINISH WITH THE LOSS OF DAYTIME SURFACE HEATING. BTV 4KM MODEL SHOWING SHOWER ACTIVITY WILL DIMINISH AS IT MOVES EAST INTO VERMONT OVERNIGHT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 433 PM EDT FRIDAY...SOME SHORTWAVES TO DROP THROUGH THE REGION SATURDAY MORNING SO HAVE GONE WITH SLIGHT CHANCE POPS FOR SHOWERS ACROSS THE NORTHERN ADIRONDACKS AND NORTHERN VERMONT. DEW POINTS DROP DURING THE DAY AND BTV 4 KM MODEL NOT SHOWING ANY SHOWER ACTIVITY DURING SATURDAY AFTERNOON. SKIES CLEARING OUT SATURDAY NIGHT AND WILL REMAIN MOSTLY CLEAR THROUGH SUNDAY NIGHT...AS A RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION. THERE WILL BE A FEEL OF FALL IN THE AIR SATURDAY AND SUNDAY...AS MAX TEMPERATURES WILL BE MAINLY IN THE 60S ON BOTH DAYS. MIN TEMPERATURES SATURDAY NIGHT AND SUNDAY NIGHT WILL BE MAINLY IN THE 30S...WITH SOME UPPER 20S IN THE ADIRONDACKS...AND TEMPERATURES AROUND 40 IN THE CHAMPLAIN VALLEY. EXPECTING AREAS OF FROST AROUND THE REGION LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...AND ALSO AGAIN LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. ALSO EXPECTING SOME RADIATION FOG TO FORM OVER THE SHELTERED FOG PRONE VALLEYS OF EASTERN AND NORTHEAST VERMONT LATE SATURDAY NIGHT AND ALSO AGAIN LATE SUNDAY NIGHT... AS CLEAR SKIES AND NEARLY CALM WINDS WILL PROVIDE IDEAL CONDITIONS FOR RADIATION FOG TO FORM...MAINLY IN THE RIVER VALLEYS. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 339 PM EDT FRIDAY...LONGER RANGE GUIDANCE REMAINS IN PRETTY DECENT AGREEMENT FOR ALL OF NEXT WEEK, SO OVERALL CONFIDENCE IN THE FORECAST DETAILS ARE AT THE MODERATE LEVEL. DAILY DETAILS FOLLOW: MONDAY: HIGH PRESSURE IN CONTROL BUT MOVING OFF TO THE EAST. AFTER A COOL START, TEMPERATURES WILL MODERATE QUITE NICELY. 850MB TEMPERATURES REACH 8-10C, WHICH SHOULD SUPPORT SURFACE TEMPERATURES INTO THE MID 70S IN THE VALLEYS. LOTS OF SUN AS WELL. MONDAY NIGHT: THINGS BEGIN TO CHANGE QUICKLY. A DEVELOPING STORM OFF TO OUR WEST ASSOCIATED WITH A STRONG DIGGING TROUGH WILL TAP INTO ABUNDANT MOISTURE DOWN IN THE SOUTHEASTERN US AND OVER THE GULF. THAT MEANS CLOUDS WILL QUICKLY INCREASE, AND RAIN SHOULD BEGIN TO FALL, MAINLY AFTER MIDNIGHT. WITH THE CLOUDS AND RAIN, IT WILL BE MUCH MILDER THAN SUNDAY NIGHT, AND I WENT A BIT WARMER THAN GFS MOS AND ALONG THE LINES OF THE 00Z ECMWF MOS GUIDANCE. IN GENERAL, 50S TO LOW 60S FOR LOWS. TUESDAY: GONNA BE AN INTERESTING DAY. MODELS CONTINUE TO INDICATE A SERIOUS AMOUNT OF DYNAMICS WITH THE SYSTEM. LOOKING AT 100KTS+ AT 250MB AND EVEN A 50-60KT LOWER LEVEL JET AT 850MB. THIS WILL NOT ONLY EASILY BRING UP ALL THAT GULF MOISTURE, BUT BE AN EFFICIENT RAIN MAKER TOO. LATEST GUIDANCE INDICATES A WIDESPREAD 1 TO 3 INCHES OF RAIN. AT THAT AMOUNT, WE SHOULD BE FINE WITH REGARD TO FLOOD THREAT, THOUGH SIGNIFICANT RISES WOULD OCCUR ON THE RIVERS (ESPECIALLY IF WE SEE MORE TOTALS IN THE 3" RANGE). LATER FORECASTS WILL MONITOR THIS THREAT. AS MENTIONED ABOVE, WE'LL HAVE A PRETTY STRONG LOW LEVEL JET. ALTHOUGH RIGHT NOW IT APPEARS MOST OF THAT FLOW WILL BE SOUTHERLY, IF WE SEE THINGS TURN MORE SOUTHEASTERLY, WE'LL HAVE TO CONTEND WITH SOME GUSTY WINDS ON THE WESTERN SLOPES OF THE GREENS. COULD BE A LITTLE BREEZY IN THE CHAMPLAIN VALLEY THANKS TO SOME FUNNELING OF SOUTHERLY WINDS, HOWEVER WITH ALL THE RAIN AROUND, WE'LL HAVE A STABLIZING LAYER TO KEEP ALL THAT WIND FROM GETTING TO THE GROUND. WENT BELOW GUIDANCE A FEW DEGREES DUE TO ALL THE RAIN AND CLOUDS. LOTS OF PRIMARILY 60S FOR HIGHS. INSTABILITY LOOKS MARGINAL, SO WENT PRIMARILY WITH RAIN, INSTEAD OF SHOWERS OR THUNDER. TUESDAY NIGHT: DEEPENING LOW PRESSURE CENTER SHOULD MOVE FROM SOUTH TO NORTH RIGHT ACROSS THE AREA. AS IT PASSES BY TO THE NORTH LATER AT NIGHT, WINDS WILL SWITCH TO THE WEST AND START TO PULL A FAIRLY SIGNIFICANT COLD FRONT ACROSS THE AREA. BY DAYBREAK, WE SHOULD HAVE A PRETTY DECENT WEST-EAST TEMPERATURE GRADIENT -- 40S ACROSS NORTHERN NEW YORK WHILE STILL IN THE 50S IN VERMONT. RAIN WILL TAPER OFF EARLY, BUT THEN START BACK UP AGAIN WITH THE FRONTAL PASSAGE WITH PERHAPS SOME BRIEFLY HEAVY SHOWERS. THIS FAR OUT, DID NOT GET CUTE -- JUST PAINTED IN LIKELY POPS FOR THE WHOLE NIGHT. WEDNESDAY: RESIDUAL CLOUDS AND SHOWERS IN THE MORNING, OTHERWISE CLEARING. COLD AIR ADVECTION WILL MAKE ITSELF FELT, WITH 850MB TEMPERATURES DROPPING TO THE 2-5C RANGE BY LATE AFTERNOON. WARMEST TEMPERATURES WILL BE IN SOUTHEASTERN VERMONT (MID 60S) WHILE STRUGGLING TO HIT 60F IN THE ST LAWRENCE VALLEY. THURSDAY AND FRIDAY: HIGH PRESSURE HANGS TIGHT ALONG THE EAST COAST. SHOULD BE DRY THURSDAY, THOUGH BY FRIDAY SOME MOISTURE FROM A SYSTEM WELL TO THE WEST MAY START TO OOZE IN, ESPECIALLY WESTERN AREAS, DURING THE DAY. PAINTED IN LOW CHANCE POPS DUE TO UNCERTAINTY. STAYED CLOSE TO GUIDANCE FOR TEMPERATURES, SO LOTS OF 60S THURSDAY WITH SOME MODERATION INTO THE LOWER 70S FRIDAY AS SOUTHWEST FLOW BETWEEN THE HIGH TO THE EAST AND SYSTEM TO THE WEST GETS ESTABLISHED. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... THROUGH 18Z SATURDAY...CURRENTLY VFR ACROSS THE REGION, HOWEVER A COLD FRONT AND ASSOCIATED SHOWERS AND LOWER CEILINGS IS OFF TO THE WEST AND HEADING THIS WAY. THE FRONT WILL REACH KMSS SOMEWHERE IN THE 22Z-00Z TIME FRAME, THEN INTO THE CHAMPLAIN VALLEY (KPBG-KBTV) BY 04Z. LOOKS LIKE A FEW HOURS OF AT LEAST MVFR VISIBILITIES AND CEILINGS AS IT MOVES THROUGH ANY GIVEN SPOT. WINDS WILL ALSO SHIFT FROM SOUTHERLY TO WESTERLY WITH IT'S PASSAGE. COULD BE SOME GUSTS IN THE 15-20KT RANGE AS WELL. UPSTREAM OBSERVATIONS DO INDICATE SOME IFR AS WELL. DIDN'T INCLUDE IT IN THE TAFS AT THIS POINT DUE TO LOWER CONFIDENCE, BUT IT'S NOT OUT OF THE REALM OF POSSIBILITY. LOWER CEILINGS WILL REMAIN FOR MUCH OF THE NIGHT, EVEN AFTER THE SHOWERS END. MVFR CONDITIONS WILL SLOWLY GIVE WAY TO VFR FOR MOST AREAS ON SATURDAY AS THE CLOUDS LIFT AND SLOWLY BREAK UP, THOUGH MVFR CEILINGS ARE EXPECTED TO PERSIST IN THE MORE MOUNTAINOUS AREAS (KSLK AND KMPV). OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY... 18Z SATURDAY THROUGH 00Z TUESDAY...MAINLY VFR. COULD BE LOCAL IFR IN FOG AT KMPV/KSLK SUNDAY NIGHT. 00Z TUESDAY THROUGH 12Z WEDNESDAY...MVFR AND LOCAL IFR IN PERIODS OF RAIN. 12Z WEDNESDAY ONWARD...TRENDING TOWARD VFR. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...WGH NEAR TERM...WGH SHORT TERM...WGH LONG TERM...NASH AVIATION...NASH
Hazardous weather outlook, Sep 14, 8:44 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 844 AM EDT FRI SEP 14 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-151245- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 844 AM EDT FRI SEP 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME AREAS OF FROST ARE POSSIBLE LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...AS TEMPERATURES FALL INTO THE 30S BY EARLY SUNDAY MORNING. THE BEST CHANCE FOR FROST WILL BE IN THE NORTHERN ADIRONDACKS IN NORTHERN NEW YORK...WHERE SOME SHELTERED VALLEY LOCATIONS IN THE ADIRONDACKS COULD SEE TEMPERATURES DROP INTO THE UPPER 20S BY EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 14, 5:13 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
513 PM EDT FRI SEP 14 2012
NYZ029-087-142215-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHWESTERN ST. LAWRENCE NY-
513 PM EDT FRI SEP 14 2012
...A STRONG THUNDERSTORM WILL MOVE THROUGH SOUTHWESTERN ST. LAWRENCE
COUNTY...
AT 506 PM EDT...A STRONG THUNDERSTORM WAS NEAR EVANS MILLS...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM AS
IT MOVES INTO SOUTHWESTERN ST. LAWRENCE COUNTY.
THIS STORM WILL BE NEAR...
ROSSIE AROUND 540 PM EDT...
GOUVERNEUR...AND WEST FOWLER AROUND 550 PM EDT...
RICHVILLE...AND NORTH GOUVERNEUR AROUND 600 PM EDT...
DE KALB...AND EDWARDS AROUND 610 PM EDT...
EAST DE KALB...AND HERMON AROUND 620 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR LOCATION...SEEK SHELTER
INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 4444 7581 4447 7582 4471 7550 4446 7505
4406 7508 4432 7570 4440 7585
BANACOSSpecial weather statement, Sep 14, 5:58 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
558 PM EDT FRI SEP 14 2012
NYZ026-029-087-142300-
NORTHERN ST. LAWRENCE NY-SOUTHEASTERN ST. LAWRENCE NY-
SOUTHWESTERN ST. LAWRENCE NY-
558 PM EDT FRI SEP 14 2012
...STRONG THUNDERSTORMS WILL MOVE THROUGH WESTERN ST. LAWRENCE
COUNTY...
AT 553 PM EDT...A STRONG THUNDERSTORM WAS NEAR SCHERMERHORN
LANDING...MOVING NORTHEAST AT 35 MPH. ANOTHER STRONG THUNDERSTORM WAS
LOCATED 5 MILES SOUTH OF GOUVERNEUR...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS...ESPECIALLY IN THE IMMEDIATE VICINITY OF THE ST.
LAWRENCE RIVER.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NORTH HAMMOND...HAMMOND...EDWARDSVILLE...MORRISTOWN...DE PEYSTER...DE
KALB...HEUVELTON...RENSSELAER FALLS...LISBON...MORLEY...CHIPMAN...
MADRID...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4444 7581 4448 7582 4454 7573 4471 7550
4472 7547 4478 7541 4479 7537 4488 7522
4488 7517 4449 7473 4411 7522 4432 7570
4440 7585
BANACOSLocal storm report, Sep 14, 7:17 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
717 PM EDT FRI SEP 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG RUSSELL 44.43N 75.15W
09/14/2012 ST. LAWRENCE NY COUNTY OFFICIAL
TREES AND WIRES DOWN ON COUNTY ROAD 17
&&
EVENT NUMBER BTV1200430
MUCCILLILocal storm report, Sep 14, 7:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
720 PM EDT FRI SEP 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG 2 NNE PYRITES 44.54N 75.17W
09/14/2012 ST. LAWRENCE NY COUNTY OFFICIAL
TREES AND WIRES DOWN ON COUNTY ROAD 21
&&
EVENT NUMBER BTV1200431
MUCCILLILocal storm report, Sep 14, 7:21 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
721 PM EDT FRI SEP 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG WEST PIERREPONT 44.49N 75.05W
09/14/2012 ST. LAWRENCE NY COUNTY OFFICIAL
TREES DOWN ON SELLECK ROAD
&&
EVENT NUMBER BTV1200432
MUCCILLIThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 5:13 PM EDT | Special Weather Statement | BTV | St. Lawrence | 62 min |
| Sep 14, 5:58 PM EDT | Special Weather Statement | BTV | St. Lawrence | 62 min |
| Sep 14, 6:33 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 57 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.